# SDR UPS04543534

- Difficulty date: November 19, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Stiff
- Location: Capt L2 Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING ON FIRST LEG, CAPT WINDOW UNLOCK HANDLE BECAME HARD TO MOVE SMOOTHLY.   AT THE END OF SECOND LEG, HANDLE REQUIRES EXCESSIVE PRESSURE TO COMPLETELY UNLOCK.   IT APPEARS THAT WHEN AIRCRAFT IS PRESSURIZED, IT HELPS BIND THE HANDLE.  DEF NR D291605 ASSIGNED.  ADJUSTED WINDOW IAW AMM 56-11-02-5.  PLACARD REMOVED.
